Tohoku Mathematical Journal

On relation between pseudo-Hermitian symmetric pairs and para-Hermitian symmetric pairs

Tomonori Noda and Nobutaka Boumuki

Full-text: Open access

Abstract

In this paper, we investigate relation between pseudo-Hermitian symmetric pairs and para-Hermitian symmetric ones.

Article information

Source
Tohoku Math. J. (2), Volume 61, Number 1 (2009), 67-82.

Dates
First available in Project Euclid: 3 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1238764547

Digital Object Identifier
doi:10.2748/tmj/1238764547

Mathematical Reviews number (MathSciNet)
MR2501863

Zentralblatt MATH identifier
1247.53064

Subjects
Primary: 17B20: Simple, semisimple, reductive (super)algebras
Secondary: 53C35: Symmetric spaces [See also 32M15, 57T15]

Keywords
pseudo-Hermitian (resp. para-Hermitian) symmetric pair elliptic (resp. hyperbolic) element Berger's dual symmetric pair Lagrangian reflective submanifold

Citation

Noda, Tomonori; Boumuki, Nobutaka. On relation between pseudo-Hermitian symmetric pairs and para-Hermitian symmetric pairs. Tohoku Math. J. (2) 61 (2009), no. 1, 67--82. doi:10.2748/tmj/1238764547. https://projecteuclid.org/euclid.tmj/1238764547


Export citation

References

  • M. Berger, Les espaces symétriques noncompacts, Ann. Sci. École Norm. Sup. 74 (1957), 85--177.
  • S. Helgason, Differential geometry, Lie groups, and symmetric spaces, American Mathematical Society, Providence-Rhode Island, 2001.
  • S. Kaneyuki, On classification of parahermitian symmetric spaces, Tokyo J. Math. 8 (1985), 473--482.
  • S. Kaneyuki and M. Kozai, Paracomplex structures and affine symmetric spaces, Tokyo J. Math. 8 (1985), 81--98.
  • T. Kobayashi, A necessary condition for the existence of compact Clifford-Klein forms of homogeneous spaces of reductive type, Duke Math. J. 67 (1992), 653--664.
  • T. Kobayashi, Harmonic analysis on homogeneous manifolds of reductive type and unitary representation theory, Sūgaku 46 (1994), 124--143; Translations, Series II, Selected papers on harmonic analysis, groups, and invariants K. Nomizu, ed.), 1--33, Amer. Math. Soc. Transl. Ser. 2, 183, Amer. Math. Soc. Providence, RI, 1998.
  • S. S. Koh, On affine symmetric spaces, Trans. Amer. Math. Soc. 119 (1965), 291--309.
  • D. S. P. Leung, On the classification of reflective submanifolds of Riemannian symmetric spaces, Indiana Univ. Math. J. 24 (1974), 327--339.
  • D. S. P. Leung, Errata: On the classification of reflective submanifolds of Riemannian symmetric spaces, Vol. 24 (1974), 327--339, Indiana Univ. Math. J. 24 (1975), 1199.
  • D. S. P. Leung, Reflective submanifolds. IV. Classification of real forms of Hermitian symmetric spaces, J. Differential Geom. 14 (1979), 179--185.
  • S. Murakami, On the automorphisms of a real semisimple Lie algebra, J. Math. Soc. Japan 4 (1952), 103--133.
  • S. Murakami, Supplements and corrections to my paper: On the automorphisms of a real semisimple Lie algebra, J. Math. Soc. Japan 5 (1953), 105--112.
  • S. Murakami, Sur la classification des algèbres de Lie réelles et simples, Osaka J. Math. 2 (1965), 291--307.
  • T. Nagano and J. Sekiguchi, Commuting involutions of semisimple groups, Tokyo J. Math. 14 (1991), 319--327.
  • T. Oshima and J. Sekiguchi, The restricted root system of a semisimple symmetric pair, Adv. Stud. Pure Math. 4 (1984), 433--497.
  • R. A. Shapiro, Pseudo-hermitian symmetric spaces, Comment. Math. Helv. 46 (1971), 529--548.